VOL. 66 · NO. 2 | 2014
 
VIEW ALL ABSTRACTS +
Front Matter
Tohoku Math. J. (2) 66 (2), (2014)
No abstract available
Articles
Pablo Viola, Beatriz Viviani
Tohoku Math. J. (2) 66 (2), 155-169, (2014) DOI: 10.2748/tmj/1404911859
KEYWORDS: local maximal operator, Laguerre, heat diffusion semigroup, Laguerre-Riesz transforms, weights‎, 42B25, 35K05
Teffera M. Asfaw, Athanassios G. Kartsatos
Tohoku Math. J. (2) 66 (2), 171-203, (2014) DOI: 10.2748/tmj/1404911860
KEYWORDS: nonlinear, maximal monotone, pseudomonotone and strongly quasibounded operators, variational inequalities, existence problems, 47H05
Yoshikata Kida
Tohoku Math. J. (2) 66 (2), 205-258, (2014) DOI: 10.2748/tmj/1404911861
KEYWORDS: Baumslag-Solitar groups, orbit equivalence, measure equivalence, 37A20, 20E06, 20E08
Bobo Hua, Chao Xia
Tohoku Math. J. (2) 66 (2), 259-267, (2014) DOI: 10.2748/tmj/1404911862
KEYWORDS: Alexandrov spaces, Harmonic functions, Yau's gradient estimate, 51F99, 51K10, 53C21,31C05
The Anh Bui
Tohoku Math. J. (2) 66 (2), 269-287, (2014) DOI: 10.2748/tmj/1404911863
KEYWORDS: Hardy space, BMO, VMO, space of homogeneous type, 42B20, 42B25, non-negative self-adjoint operator
Kôhei Uchiyama
Tohoku Math. J. (2) 66 (2), 289-307, (2014) DOI: 10.2748/tmj/1404911864
KEYWORDS: Asymptotic formula, Green function, random walk of zero mean and finite variance, hitting probability of half plane, 60G50, 60J45
Back to Top